# SDR REXA2012072400956

- Difficulty date: July 24, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 12,061 hours, 7,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW LIGHTING FELL OFF AT ROW 13 SEATS A AND B AND IN FRONT OF GALLEY.  SECURED EXIT ROW LIGHTING ON ROW 13 A AND B AND GALLEY.  OK FOR SERVICE.
